# SDR IPXA2024122013341

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 122,357 hours, 20,637 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002821
- Part serial: D17838
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK FOUND CARGO FIRE MD ZONE 6 LOOP-A FAIL NO CURENT FAULT FOUND. C/O FIRE TEST IAW AMM 26-11-00-715-001 REV 112. CHECKED SATIS. THIS CLOSES DMI. PLACARD REMOVED.
